# SDR CHQA200500220

- Difficulty date: December 30, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N833RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145687
- Aircraft time: 8,423 hours, 7,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOPERATIVE.  RELAMPED EMERGENCY LIGHT IAW EMB 135 MM 33-50-10.  OPS CHECK GOOD.
